# SDR AALA202205121981

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A300*
- Aircraft serial: 7188
- Aircraft time: 16,477 hours, 6,357 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sdac
- Part number: 350E5500206
- Part serial: 0E5018798
- Condition: Defective
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED;' DURING DESCENT SYSTEM 1 V/S FLUCTUATED RAPIDLY +- 700 FT/MIN CREW AND PASSENGER EARS HURT. REPLACED #1 SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC) PER AMM 31-55-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
